# SDR SIMA201122903

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145810
- Aircraft time: 18,586 hours, 16,046 cycles
- System (JASC): 3251 · Steering Unit
- Part: O-Ring
- Part number: NAS16126
- Condition: Damaged
- Location: Steering Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - NR 1 HYD SYS LOW QTY CAUTION, THEN SHORTLY AFTER GOT A NR 1 HYD PUMP FAIL WARNING MSG.  CFR WAS CALLED.  AC LANDED SAFELY WITHOUT INCIDENT.  REMOVED AND REPLACED O-RING ON STEERING CONTROL UNIT IAW EMD 145 AMM 29-10-13, LEAK CHECK GOOD.
